A MULTIDIMENSIONAL SUBDIFFUSION MODEL WITH CHEMOTAXIS

  • Bambang Hendriya Guswanto Universitas Jenderal Soedirman

Abstract

The mathematical model for subdiffusion process with chemotaxis proposed by Langlands and Henry [1] for the one-dimensional case is extended to the multi-dimensional case. The model is derived from random walks process using a probability measure on a n-multidimensional unit ball $S^{n-1}$.

Published
2019-12-27
How to Cite
GUSWANTO, Bambang Hendriya. A MULTIDIMENSIONAL SUBDIFFUSION MODEL WITH CHEMOTAXIS. Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 11, n. 2, p. 1-10, dec. 2019. ISSN 2550-0422. Available at: <http://jos.unsoed.ac.id/index.php/jmp/article/view/2259>. Date accessed: 13 aug. 2020. doi: https://doi.org/10.20884/1.jmp.2019.11.2.2259.